Get your Health question answered in 3 easy steps

130 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why has my daughter missed her periods after taking modus 10 drug ?

my daughter aged 14+,5feet 5inch height,58kg wt. with normal sound health experiencing severe abdominal pain , high bleeding during menstrual cycles since her menstrual cycle started at the age of11+,hence we approached a gynocologist,she prescribed modus 10 drug ,to use it from 5th day onwards to 25th day.my daughter used it for one month .three months have passed,she didn t get menstrual cycle.previously she had very regular menstrual cycles,pl.advise.
Fri, 30 Dec 2011
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Rama,thanks for query.Any hormonal drug can affect the menstrual cycle.Please visit your doctor again,she will give some medicines and you daughter will have regular periods.For excessive pain during periods ask you doctor to prescribe a S.O.S. drug that she can take while in pain.During that time give her more liquids and light diet.Bye and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....